# SDR CALA2017060501730

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 30,318 hours, 17,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT ARM.  FOUND ROUTING OF FWD SLIDE RIBBON OBSTRUCTING DOOR LOCKING MECHANISM.  ROUTED, OPS CHECKED GOOD AT THIS TIME. ACFT OK FOR CONTINUE D SERVICE.
